# SDR CA140809002

- Difficulty date: August 7, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Dhav DHC8102
- Aircraft time: 46,820 hours
- Engine: Pwa PW120A
- Propeller: Hamstd 14SF7
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: 171K0034CR0124
- Condition: Leaking
- Location: Hyd System
- Stage of operation: CR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

(CAN) DURING FLIGHT,  NR2 HYD ISOLATION VALVE CAUTION LIGHT ILLUMINATED.  FOLLOWED BY FLUID LOSS INDICATION ON THE NR 2 SYSTEM HYDRAULIC QUANTITY GAUGE. MAINTENANCE FOUND HYDRAULIC LINE TO NOSE GEAR DRAG STRUT ACTUATOR LEAKING. LINE WAS REPLACED AND AIRCRAFT RETURNED TO SERVICE.
